Entropy numbers of certain summation operators.
Georgian mathematical journal, Tome 8 (2001) no. 2, pp. 245-274
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_2001__8_2_50859,
author = {Creutzig, J. and Linde, W.},
title = {Entropy numbers of certain summation operators.},
journal = {Georgian mathematical journal},
pages = {245--274},
year = {2001},
volume = {8},
number = {2},
zbl = {1042.47011},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_2001__8_2_50859/}
}
Creutzig, J.; Linde, W. Entropy numbers of certain summation operators.. Georgian mathematical journal, Tome 8 (2001) no. 2, pp. 245-274. http://geodesic.mathdoc.fr/item/GMJ_2001__8_2_50859/